Downloads: 127

Files in This Item:
File Description SizeFormat 
1804-15.pdf410.19 kBAdobe PDFView/Open
Title: The asymptotic expansion of the maximum likelihood estimator for a truncated exponential family of distributions (A New Perspective to Statistical Models and Its Related Topics)
Authors: 赤平, 昌文  KAKEN_name
大谷内, 奈穂  KAKEN_name
Author's alias: Akahira, Masafumi
Ohyauchi, Nao
Issue Date: Aug-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1804
Start page: 188
End page: 192
URI: http://hdl.handle.net/2433/194375
Appears in Collections:A New Perspective to Statistical Models and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.